# SDR LR7A2020050602253

- Difficulty date: April 15, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N409LC
- Make and model: Lkheed 382G
- Aircraft serial: 4695
- Aircraft time: 39,659 hours, 24,659 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING SCHEDULED FLIGHT SHORTLY AFTER TAKE OFF UTILITY SUCTION BOOST PUMP LIGHT ILLUMINATED.  RESEVOIR FOUND EMPTY.  EMERGENCY LANDING / RESEALED #1 ENGINE HYDRAULIC PUMP PRESSURE SIDE ELBOW. IAW LOCKHEED SMP581, 29-00.    LP 46548.
